# SDR QXEA2025101400319

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 3,602 hours, 3,202 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 4800713
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD E175-26-22-09-720-801-A FUNCTIONAL TEST OF THE APU FIRE EXTINGUISHING SWITCH HARDWARE, THE TEST FAILED. REMOVED FIRE PANEL IAW AMM 26-20-01-000-801-A, REPLACED THE APU FIRE SWITCH IAW SPWM 20-33-01, REINSTALLED FIRE PANEL IAW AMM 26-20-01-400-801-A, OPS CHECK GOOD. APU SWITCH FUNC CHECK AMM 26-22-09-720-801-A, CHECKS GOOD.
